Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4855
Title: Algebra of pseudo-differential $C^*$-operators
Authors: Mohammad, Noor
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Noor Mohammad, “Algebra of pseudo-differential $C^*$-operators”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 203-214.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
In questo lavoro si studia l'algebra degli operatori pseudo-differenziali nel contesto delle C*-algebre. In particolare si fa vedere che lo spazio di tutti gli operatori pseudo-differenziali su una varietà compatta è un algebra involutiva.

In this paper we study the algebra of pseudo-differential operators in the context of C*-algebras. We essentially show that the space of all pseudo-differential operators on a compact manifold is an involutive algebra.
Type: Article
URI: http://hdl.handle.net/10077/4855
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
MohammadRendMat20.pdf706.75 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

737
checked on Dec 1, 2020

Download(s) 20

320
checked on Dec 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.